# SDR SWAA012008

- Difficulty date: July 10, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 47,022 hours, 36,719 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: BAC1490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL WEB STIFFENER CORRODED AT BS 328, RBL 45 & WL 207.                                REPAIRED STIFFENER PER SRM.
